# SDR SWAA2021081691226

- Difficulty date: June 10, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD BETWEEN BS492 AND BS500A HAS CORROSION AROUND NUT PLATES RBL23 WL156 / EVALUATED CORROSION ON FCB SHIELD; BS492-500A; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM REMOVED DAMAGED SHIELD; LOCATED AND DRILLED; AND INSTALLED; NEW FCB SHIELD; BS 492-500A; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A0080.
